Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Questions of signs in power series


Author: Wolfgang B. Jurkat
Journal: Proc. Amer. Math. Soc. 5 (1954), 964-970
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064890-9
MathSciNet review: 0064890
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064890-9
Article copyright: © Copyright 1954 American Mathematical Society